PL EN


Preferences help
enabled [disable] Abstract
Number of results
Journal
2013 | 11 | 10 | 1163-1163
Article title

Fractional calculus: theory and numerical methods

Content
Title variants
Languages of publication
EN
Abstracts
Keywords
Publisher

Journal
Year
Volume
11
Issue
10
Pages
1163-1163
Physical description
Dates
published
1 - 10 - 2013
online
19 - 12 - 2013
Contributors
author
  • Departamento de Matematica Aplicada, Universidad Complutense de Madrid, 28040, Madrid, Spain, lvazquez@fdi.ucm.es
  • Department of Mathematical Sciences, University of Mazandaran, Pasdaran Street, P.O.Box 47416-95447, Babolsar, Iran, jafari@umz.ac.ir
References
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.-psjd-doi-10_2478_s11534-013-0291-4
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.